New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties
|更新时间:2026-07-10
|
New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties
Vol. 15, Issue 4, Pages: 49-54(2010)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:TP13
Published:2010
稿件说明:
移动端阅览
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties[J]. 2010, 15(4): 49-54.
DOI:
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties[J]. 2010, 15(4): 49-54.DOI:
New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties
The problem of robust H∞ performance of linear systems with convex polytopic uncertainties is investigated in this paper.By improving the degree of parameter-dependent linear matrix inequality with dependence on the uncertain parameters
the linear matrix inequality(LMI) representations of robust H∞ performance criteria are given.In addition
the linear matrix inequality representations for different degrees are presented.Comparison analysis shows that the conservativeness of the presented conditions decrease...